# SDR BIER9806054

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3521S
- Make and model: Piper PA-31-350
- Aircraft serial: 317952107
- System (JASC): 2730 · Elevator Control System
- Part: Link
- Part number: 81262109
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELEVATOR BALANCE SPRING FWD LINK HOLE ELONGATED AT POINT SPRING ATTACHES TO LINK.
